Jump to content
ACN Latitudes Forums

azithromycin


cdnmom
 Share

Recommended Posts

DS8 did extremely well on zith.....tamed his tics to at least 95%. This was over the summer and he was on treatment dose for about 45 days for Myco P. Then Dr. T. did a trial and added augmentin to the zith for 10 days to see if it would kick out the remaining tics but we didn't see any change. Now he is on prophylactic dose zith (250mg every 3 days). He has been doing well off the antibiotic but every time I give him the zith now, his tics ramp up for the next 24 hours...there is a clear relation to his increase in tics and the zith. Can a med that has made a significant improvement in his symptoms be wreaking havoc now? During the summer, he was also fine with probiotics and now he cannot tolerate any of them (tic increase). It seems like he is super-sensitive to any supp or med I give him.

Link to comment
Share on other sites

I wonder if your son is having a die-off every time you reintroduce the azith, and that the toxins are increasing his ticcing. My DD11 sees the same increase in ticcing and other symptoms when we pulse tindamax for 3 days every weekend, with her other abx remaining at treatment dose. Her tics ramp up for the first two days and then decline for the rest of the week until the next pulse. The fact that the ticcing dies down while he is still taking azith (for the last 2 days of the pulse) makes me think that he is not reacting to the abx, but to die-off toxins.

Edited by rowingmom
Link to comment
Share on other sites

What is strange though is that he was on the azithromycin for almost 2 months with only positive results....his tics were almost gone, why might it be causing a reaction now, especially since he is only on 250mg every 3 days. He was on 500mg each day before and was fine.

Link to comment
Share on other sites

What is strange though is that he was on the azithromycin for almost 2 months with only positive results....his tics were almost gone, why might it be causing a reaction now, especially since he is only on 250mg every 3 days. He was on 500mg each day before and was fine.

PM'ed you.

Link to comment
Share on other sites

45 days is not usually long enough to treat Myco p. If you do some research you will see that it takes many months, sometime up to a year to get rid of Myco p. An LLMD is sometimes the best person to help get rid of Myco p. I would either get an appointment with an LLMD or insist on more titers to see where you are with the Myco p. If the IgM titers are not in the normal range, you need to be looking at switching to a different antibiotic or being more aggressive with the one you are currently giving.

 

Dedee

Link to comment
Share on other sites

We will be seeing an LLMD but could not get an appt until Dec 10. Yes, I have done some research on Myco P. and I was a little upset, to say the least, that we were not given enough antibiotic to fight it....my other 2 children and myself were only given 10 days and we were all IGM positive...I hope this wait does not set us back too much. We are from Canada but will be travelling to see Debbie McCabe, unfortunately, she cannot give us anything until she sees us first.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...